# SDR IPXA2021062670986

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 23,505 hours, 14,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: A2527576120000
- Condition: Missing
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR HANDLE UPPER PORTION MISSING.   R & R DOOR ASSIST HANDLE, REF AMM 52-10-13-401.
